All Journal Entries Journals
Sort By:  

l'm glad I'm not alone

Feb 08, 2008 - 1 comments
Tags:

dependence

,

Vicodin

,

leg pain

,

Addiction



Okay, I'm new here. I googled leg pain and opiates and was taken here. Basically, I cut my dose of Vicodin by one-half of a tab yesterday and this morning had terrible leg and hip pain. I've gotten off of this before, but I remember thinking I wouldn't wish the feeling on my worst enemy.

The accidental overdose of that movie star made me realize that I take two of the same meds he took. Also, I've noticed since December that every once in a while there's a tab in my Vicodin bottle that sends me over the edge...way too potent. I don't know if this is a problem that stems from the manufacturing of the product or if it's my body. But I'm pretty sure it's the tabs because I've maintained pretty much the same dosing schedule and amount for several years now. So, now that I want to taper off again, I'm worried that the varying srength of different pills might mess me up. I'm scared to tell the pharmacist or my doctor about this because they treat me like everything's all in my head anyway.

I can't check into a rehab...what would I do with my kids? And my graduate school plans...I feel really trapped.